# SDR P5CA2016020400026

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON EXTENSION FITTING HAD ONE CRACK FOUND ON RT BS 1480, LONGERON EXTERSION FITTING APPROXIMATELY .3125" IN LENGTH.   REPAIRED IAW EO:4453A818, PART 2 AND PART 4.
